Advertisement

Bideterminant and Generalized Kronecker-Capelli Theorem for Fuzzy Relation Equations

  • Irina Perfilieva
  • Jiri Kupka
Part of the Studies in Fuzziness and Soft Computing book series (STUDFUZZ, volume 291)

Abstract

The aim of this contribution is to elaborate generalized notions of determinant and rank (of a matrix) and to show that the theory of fuzzy relation equations can be investigated with the help of them. We recall the notion of bideterminant of a matrix and investigate its properties in a semilinear space. We introduce three different notions of a rank of a matrix and compare them. Finally, we investigate solvability of a system of fuzzy relation equations in terms of discriminant ranks of its matrices (generalized Kronecker-Capelli theorem).

Keywords

semiring semilinear space residuated lattice bideterminant rank 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    Beasley, L.B., Pullman, N.J.: Semiring Rank vs. Column Rank. Linear Algebra Appl. 101, 33–48 (1988)MathSciNetMATHCrossRefGoogle Scholar
  2. 2.
    Cuninghame-Green, R.A., Butkovic, P.: Bases in max-algebra. Linear Algebra and its Applications 389, 107–120 (2004)MathSciNetMATHCrossRefGoogle Scholar
  3. 3.
    De Baets, B.: Analytical solution methods for fuzzy relation equations. In: Dubois, D., Prade, H. (eds.) The Handbooks of Fuzzy Sets Series, vol. 1, pp. 291–340. Kluwer, Dordrecht (2000)Google Scholar
  4. 4.
    Di Nola, A., Lettieri, A., Perfilieva, I., Novák, V.: Algebraic analysis of fuzzy systems. Fuzzy Sets and Systems 158, 1–22 (2007)MathSciNetMATHCrossRefGoogle Scholar
  5. 5.
    Di Nola, A., Sessa, S., Pedrycz, W., Sanchez, E.: Fuzzy Relation Equations and Their Applications to Knowledge Engineering. Kluwer, Boston (1989)MATHGoogle Scholar
  6. 6.
    Golan, J.S.: Semirings and their Applications. Kluwer Academic Pulishers, Dordrecht (1999)MATHGoogle Scholar
  7. 7.
    Gondran, M., Minoux, M.: Graphs, Dioids and Semirings. Springer, New York (2008)MATHGoogle Scholar
  8. 8.
    Gottwald, S.: On the existence of solutions of systems of fuzzy equations. Fuzzy Sets and Systems 12, 301–302 (1984)MathSciNetMATHCrossRefGoogle Scholar
  9. 9.
    Klawonn, F.: Fuzzy Points, Fuzzy Relations and Fuzzy Functions. In: Novák, V., Perfilieva, I. (eds.) Discovering the World with Fuzzy Logic, pp. 431–453. Springer, Berlin (2000)Google Scholar
  10. 10.
    Kuntzman, J.: Théorie des réseaux graphes, Dunod (Libraire), Paris (1972)Google Scholar
  11. 11.
    Minoux, M.: Bideterminants, arborescences and extension of the matrix- tree theorem to semirings. Discrete Math. 171, 191–200 (1997)MathSciNetMATHCrossRefGoogle Scholar
  12. 12.
    Pedrycz, W.: Inverse problem in fuzzy relational equations. Fuzzy Sets and Systems 36, 277–291 (1990)MathSciNetMATHCrossRefGoogle Scholar
  13. 13.
    Perfilieva, I.: Semilinear spaces – basic structures for fuzzy systems. In: Proc. Conf. IPMU 2006, Paris, France, pp. 1087–1094 (2006)Google Scholar
  14. 14.
    Perfilieva, I., Gottwald, S.: Solvability and approximate solvability of fuzzy relation equations. Int. J. of General Systems 32, 361–372 (2003)MathSciNetMATHCrossRefGoogle Scholar
  15. 15.
    Perfilieva, I., Kupka, J.: Can fuzzy relation equations be treated like linear equations? In: Proc. World Conference on Soft Computing, pp. 179–185. San Francisco State University, San Francisco (2011)Google Scholar
  16. 16.
    Perfilieva, I., Nosková, L.: System of fuzzy relation equations with \(\inf\rightarrow\) composition: complete set of solutions. Fuzzy Sets and Systems 159, 2256–2271 (2008)MathSciNetMATHCrossRefGoogle Scholar
  17. 17.
    Perfilieva, I., Tonis, A.: Compatibility of systems of fuzzy relation equations. Int. J. of General Systems 29, 511–528 (2000)MathSciNetMATHCrossRefGoogle Scholar
  18. 18.
    Sanchez, E.: Resolution of composite fuzzy relation equations. Information and Control 30, 38–48 (1976)MathSciNetMATHCrossRefGoogle Scholar
  19. 19.
    Sessa, S.: Finite fuzzy relation equations with unique solution in complete Brouwerian lattices. Fuzzy Sets and Systems 29, 103–113 (1989)MathSciNetMATHCrossRefGoogle Scholar
  20. 20.
    Wang, X.-P.: Infinite fuzzy relational equations on a complete Brouwerian lattice. Fuzzy Sets and Systems 138, 657–666 (2003)MathSciNetMATHCrossRefGoogle Scholar
  21. 21.
    Wang, X.-P., Xiong, Q.-Q.: Some properties of sup-min fuzzy relational equations on infinite domains. Fuzzy Sets and Systems 151, 393–402 (2005)MathSciNetMATHCrossRefGoogle Scholar
  22. 22.
    Zhao, S., Wang, X.-P.: Invertible matrices and semilinear spaces over commutative semirings. Information Sciences 180, 5115–5124 (2010)MathSciNetMATHCrossRefGoogle Scholar

Copyright information

© Springer-Verlag Berlin Heidelberg 2013

Authors and Affiliations

  1. 1.Centre of Excellence IT4Innovations, Division OU, Institute for Research and Applications of Fuzzy ModelingUniversity of OstravaOstravaCzech Republic

Personalised recommendations